标题:On asymptotic properties of continuous-time stochastic approximation type consensus protocols
作者:Tang, Huaibin; Li, Tao
作者机构:[Tang, Huaibin] Shandong Univ, Sch Informat Sci & Engn, Jinan 250100, Peoples R China.; [Li, Tao] Shanghai Univ, Sch Mechatron Engn & Automat, Shang 更多
会议名称:53rd IEEE Annual Conference on Decision and Control (CDC)
会议日期:DEC 15-17, 2014
来源:2014 IEEE 53RD ANNUAL CONFERENCE ON DECISION AND CONTROL (CDC)
出版年:2014
卷:2015-February
期:February
页码:2210-2215
DOI:10.1109/CDC.2014.7039726
摘要:For the multi-agent consensus with stochastic communication noises, the stochastic approximation type protocol is an effective method. In this paper, we will analyze the asymptotic properties of continuous-time stochastic approximation type consensus protocols in both mean square and probability one. We clarify the relationship between the convergence rate of the consensus error and a representative class of consensus gains. Different from the previous literature in which stochastic Lyapunov functions and the supermartingale convergence theorem were used, basic results of stochastic analysis and algebraic graph theory are used in this paper. By the law of the iterated logarithm of stochastic integrals, more precise estimates of the convergence rate are given.
收录类别:CPCI-S;EI;SCOPUS
WOS核心被引频次:2
Scopus被引频次:4
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84988299314&doi=10.1109%2fCDC.2014.7039726&partnerID=40&md5=a385db0e6d70ad1edf620524b1c70249
TOP